# SDR AMTA200300177

- Difficulty date: February 4, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 53192
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS JUST FORWARD OF RIGHT NR 2 DOOR 1 RED AND 1 SHITE ARE NOT ON DURING CHECK.  REMOVED AND REPLACED BATTERY PACK AT R2 OVERHEAD IAW AMM 33-51-07.  LIGHTS CHECK GOOD AT THIS TIME.  (M)
